# SDR DALA14015005648

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Condition: Damaged
- Location: Nacelle Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STRUT AFT BULKHEAD OTBD MID SPAR FITTING, PN 012N8042-37, POSITIONED AND INSTALLED INCORRECTLY IAW DWG SA5400-01029-114.  R & R AFT BULKHEAD OTBD MID-SPAR FITTING, PN 012N8042-37 ON NR 1 ENGINE STRUT IAW DWG SA5400-01029-114 AND ER/A 522801-14AD TO SUPPORT OVERSIZE FASTENER HOLES COMMON TO FITTING AND UPPER SKIN ON FAS NR 0756.
